Publication detail
Semilocal Convergence Theorem for the Inverse-Free Jarratt Method under New Hölder Conditions
ZHAO, Y. LIN, R. ŠMARDA, Z. KHAN, Y. CHEN, J. WU, Q.
Original Title
Semilocal Convergence Theorem for the Inverse-Free Jarratt Method under New Hölder Conditions
Type
journal article in Scopus
Language
English
Original Abstract
Under the new Hölder conditions, we consider the convergence analysis of the inverse-free Jarratt method in Banach space which is used to solve the nonlinear operator equation. We establish a new semilocal convergence theorem for the inverse-free Jarratt method and present an error estimate. Finally, three examples are provided to show the application of the theorem.
Keywords
Jarrat method; Holder conditions
Authors
ZHAO, Y.; LIN, R.; ŠMARDA, Z.; KHAN, Y.; CHEN, J.; WU, Q.
RIV year
2015
Released
5. 2. 2015
Publisher
Hindawi
ISBN
1537-744X
Periodical
The Scientific World Journal
Year of study
2015
Number
1
State
United States of America
Pages from
1
Pages to
9
Pages count
9
URL
Full text in the Digital Library
BibTex
@article{BUT115068,
author="Yueqing {Zhao} and Rongfei {Lin} and Zdeněk {Šmarda} and Yasir {Khan} and Jinbiao {Chen} and Qingbiao {Wu}",
title="Semilocal Convergence Theorem for the Inverse-Free Jarratt Method under New Hölder Conditions",
journal="The Scientific World Journal",
year="2015",
volume="2015",
number="1",
pages="1--9",
doi="10.1155/2015/346571",
issn="1537-744X",
url="https://www.hindawi.com/journals/tswj/2015/346571/"
}